# SDR CA960529005

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: 4027000
- Condition: Malfunction
- Location: Gear Motor
- Component: Electromech, 1153800025
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND, HAND PUMP WAS USED. LANDING GEAR MOTOR NOT RUNNING WHEN POWER APPLIED. RFI FILTER INTERMITTENT, REPLACED.
